# SDR ASAA2013071895633

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 26,364 hours, 8,096 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100021
- Part serial: 06241H1320
- Condition: Overheated
- Location: Flight Deck
- Part time: 23,901 hours, 7,270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT OVERHEAT DURING CRUISING.  TURNED SWITCH OFF FOR 5 MIN THEN ON, OVERHEAT LIGHT EXTINGUISHED, DURING DESCENT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  LT SLIDING WINDOW SENSOR GOOD AT 320 HMS, REF MM 30-41-21.  CHECKED WINDOW FILM RESISTANCE REF MM 30-41-21, TOO LOW.  62 OHS REF WD 30-41-12- H14 WINDOW SHOULD BE 69-75.5 OHS.  REPLACED LT NR 2 WINDOW IAW 56-12-11-820-801.  ACCOMPLISHED CK & ELECTRICAL REF OF WDW FILM IAW AMM 30-41-21-000-801.  RESISTANCE MEASUREMENT OF WDW TEMP SENSOR IAW AMM REF 30-41-21-760-801.  ALL CK GOOD.
